# SDR FDEA202206211496

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,561 hours, 20,782 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 418575
- Part serial: MX213378
- Condition: Leaking
- Location: Stab Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT. LVL 1  HYD 3 ELEV OFF . HYD 3 QTY  INDICATED 4.7 AND DROPPING. FOLLOWED BY A LVL 1  HYD 3 OFF  AND THEN A LVL 2  HYD 3 FAIL . QTY AT  ZERO. COMPLIED WITH QRH. EMERGENCY DECLARED DIVERT  TO INDY AT GOC REQUEST.  REMOVED AND REPLACED #1 HORIZONTAL STAB TRIM MOTOR IAW AMM 27-43-30-4.  LEAK AND OPS CHECKED GOOD IAW AMM 27-43-30-4.  ACFT OK FOR SERVICE.
